Sh:639

Bib entry
@article{Sh:639,
 author = {Shelah, Saharon},
 title = {{On quantification with a finite universe}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {65},
 number = {3},
 year = {2000},
 pages = {1055--1075},
 issn = {0022-4812},
 doi = {10.2307/2586688},
 mrclass = {03C85 (03C13)},
 mrnumber = {1791364},
 mrreviewer = {Bruno Poizat},
 doi = {10.2307/2586688},
 note = {\href{https://arxiv.org/abs/math/9809201}{arXiv: math/9809201}},
 arxiv_number = {math/9809201}
}